Some common fixed point theorems in cone metric spaces

Xinyu Fan, Yubo Liu, Meimei Song, Yizhuo Ma

Abstract


In this paper, some new coincidence and common fixed point theorems are obtained for four mappings, which are assumed to satisfy certain weak inequalities, in the framework of cone metric spaces. The results presented in this paper generalize and unify the corresponding fixed point theorems in [2]. Examples are also provided to support the main results.

Full Text: PDF

How to Cite this Article:

Xinyu Fan, Yubo Liu, Meimei Song, Yizhuo Ma, Some common fixed point theorems in cone metric spaces, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 365-377

Copyright © 2014 Xinyu Fan, Yubo Liu, Meimei Song, Yizhuo Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.